# SDR AU510001945

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lead
- Condition: Broken
- Location: Flap Selector
- Part time: 3,732 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP SELECTOR MICROSWITCH POWER WIRE OPEN CIRCUIT. (CASA NR 510001945)
